Red line (stripe) from anus to underside of scrotum
I recently was diagnosed with a fungal rash in the folds of my groin area. I was presrcibed and have treated it with Loprox. It has worked and the sort of stretch marky looking lines that developed in the folds of my groin have cleared up (although one side seems to be more stubborn. Recently I noticed thin reddish lines/stripe running from my anus to the underside of my scrotum, I am assuming this is also a fungul problem since it is in the same area. I began applying Loprox to the area but it hasn't helped and my dermatologist is away for a few weeks. I then applied some regular OTC hydrocortisone cream to the area (anus to scrotum area) and while it releived the sort or itchy and very mild burning sensation the red strip is still there. Does this sound like an extension of the groin area fungal rash and since the Loprox and hydricortisone aren't clearing it up do you have any OTC suggestions (products) I can use till my dermatoligist comes back. Also how long does it take for groin rashes to go away completey (is reoccurence common ?). Last I have always been athletic and in good shape but in the last 2 months have hit my heaviest weight @ 210 lbs on 6 foot frame (normally I am 190 lbs. Would this increase in weight and recent sedentary lifestyle (last 6 mos) have contrbuted to the groin rash.
The reddish line you describe is a normal anatomical line called the raphe. You are paying closer attention to your groin because of the fungus, which is why you noticed it. For confirmation, check with your dermatologist when he or she gets back.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.